# SDR DALA2025100607241

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 38,317 hours, 14,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1234632) ON SEAT ROW 30 DEF EMERGENCY LIGHT IS INOP. FOUND BROKEN SPLICE AFT OF SEAT ROW 30 DEF EMERGENCY LIGHT. SPLICED WIRES PER B737 SWPM 20-30-12 AND B737 WDM 33-51-21. AND PERFORMED GOOD OPS CHECK OF SEAT ROW 30 DEF PER B737 AMM 33-51.
